# SDR VNAA0508023

- Difficulty date: August 21, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 1,517 hours, 1,422 cycles
- Engine: Ge CF348C1
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Obstructed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT WITH LIVE CARGO THE CARGO OVERHEAT CAUTION MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH AND RETURNED TO CLT.  MAINTENANCE INSPECTED THE AFT CARGO COMPARTMENT AND FOUND BAGGAGE BLOCKING THE CONDITIONED AIR VENT.  THE BAGGAGE WAS REPOSITIONED.  THE CARGO AIR CONDITIONING SYSTEM OPERATIONALLY CHECKED GOOD IAW CRJ700 AMM 21-55-00-710-801-A02.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
